# SDR CA110506004

- Difficulty date: May 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 5,074 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Part number: 215900014
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON SCOOP ELEVATOR TRIM FAILED EMERGENCY TRIM SELECTED AND ACFT RETURNED TO BASE.  PART HAD BEEN O/H 2 HRS PREVIOUSLY.
